Asymptotic bounds for irredundant ramsey numbers

Paul Erdös, Johannes H. Hattingh

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The irredundant Ramsey number s(m, n) is the smallest N such that in every red-blue colouring of the edges of KN, either the blue graph contains an m-element irredundant set or the red graph contains an n-element irredundant set. We prove an asymptotic lower bound for s(m, n). 1991 Mathematics Subject Classification. 05C55.

Original languageEnglish
Pages (from-to)319-331
Number of pages13
JournalQuaestiones Mathematicae
Volume16
Issue number3
DOIs
Publication statusPublished - Jul 1993

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Asymptotic bounds for irredundant ramsey numbers'. Together they form a unique fingerprint.

  • Cite this